Journal of Symbolic Logic

Theories d'Algebres de Boole Munies d'Ideaux Distingues. I. Theories Elementaires

Alain Touraille

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 52, Issue 4 (1987), 1027-1043.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742511

Mathematical Reviews number (MathSciNet)
MR916407

Zentralblatt MATH identifier
0659.03018

JSTOR
links.jstor.org

Citation

Touraille, Alain. Theories d'Algebres de Boole Munies d'Ideaux Distingues. I. Theories Elementaires. J. Symbolic Logic 52 (1987), no. 4, 1027--1043. https://projecteuclid.org/euclid.jsl/1183742511


Export citation

See also

  • Part II: Alain Touraille. Theories D'Algebres de Boole Munies D'Ideaux Distingues. II. J. Symbolic Logic, Volume 55, Issue 3 (1990), 1192--1212.